unisom - Mothering Forums

Forum Jump: 
 
Thread Tools
#1 of 7 Old 06-23-2011, 06:42 AM - Thread Starter
 
nald1's Avatar
 
Join Date: Mar 2011
Posts: 955
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 0 Post(s)

Got the ok to take it for sleep- is it me, or does it make you groggy/almost hungover feeling the next day?  Would almost rather not sleep!

nald1 is offline  
Sponsored Links
Advertisement
 
#2 of 7 Old 06-23-2011, 06:45 AM
 
Peony's Avatar
 
Join Date: Nov 2003
Posts: 15,918
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 7 Post(s)

It did for the first couple days for me, only for a little while in the morning and then it passed. 


There is no way to happiness, happiness is the way.
Peony is offline  
#3 of 7 Old 06-23-2011, 06:57 AM
 
CrazyCatLady's Avatar
 
Join Date: Aug 2004
Location: Phoenix, AZ
Posts: 4,556
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 0 Post(s)

For me, I feel sick and twitchy after taking it for a long time before I finally pass out.  It usually gives me nightmares.  Then yes, I wake up and feel sick/groggy/hungry for many hours the next day. 

 

Obviously I don't really like unisom.  Many pregnant woman swear by it though, so it may be worth trying a couple more times before giving up on it.


Melaya (29) - Mom to Z (9) and soon to be I (due Nov 2013) stork-boy.gif

Birth mom to M (7), O (5), & C (2). winner.jpgnovaxnoIRC.giftriadadopt.jpg

CrazyCatLady is offline  
#4 of 7 Old 06-23-2011, 07:10 AM - Thread Starter
 
nald1's Avatar
 
Join Date: Mar 2011
Posts: 955
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 0 Post(s)

did you take 25 or 50 mg?

nald1 is offline  
#5 of 7 Old 06-23-2011, 01:46 PM
 
tea_time's Avatar
 
Join Date: Oct 2010
Posts: 184
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 0 Post(s)

I take 1/2 of a pill and don't have the groggy problem.  I've been taking it during most of my pregnancy for nausea, so my body is pretty used to it.  In the beginning I had to take a whole pill and I felt pretty sleepy (at first), but w/ 1/2 I don't.


Semi-crunchy Momma to a 4 year old girl and a baby girl born in July of 2011.

tea_time is offline  
#6 of 7 Old 06-23-2011, 01:55 PM
 
emjg's Avatar
 
Join Date: Dec 2010
Posts: 43
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 0 Post(s)

I've been taking unisom my entire pregnancy.  It makes me sleepy about a half hour after taking it, but I still wake up to pee, etc.  Never had a problem being groggy or anything weird.  I am trying to wean off it and find that 1/2 a pill works just as well.   Had insomnia all my life, so not much luck stopping completely, especially now being enormous and uncomfortable!   If I don't take it, I wake up around 3 and am up for the rest of the night.  Haven't noticed any side effects at all.  I think it depends on your personal body chemistry.

I would not survive without it!!

emjg is offline  
#7 of 7 Old 06-23-2011, 06:06 PM - Thread Starter
 
nald1's Avatar
 
Join Date: Mar 2011
Posts: 955
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 0 Post(s)

well that explains it- 2 tabs for a petite woman - drugged feeling

nald1 is offline  
Reply

User Tag List

Thread Tools
Show Printable Version Show Printable Version
Email this Page Email this Page


Forum Jump: 

Posting Rules  
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are Off